MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PATH THREAD CUP ADAPTOR; HIP INSTRUMENT

MICROPORT ORTHOPEDICS INC. PATH THREAD CUP ADAPTOR; HIP INSTRUMENT
Model Number 20070013
Medical Device Problem Codes Break (1069); Material Disintegration (1177)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, this is an instrument, thread debris where left in the patient.Threads found post op on x-ray and left in patient.The physician was not aware the that the instrument had broken until x-ray was read in post op.Threads broken on instrument.

Brand Name
PATH THREAD CUP ADAPTOR
Common Device Name
HIP INSTRUMENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9940894
Report Number3010536692-2020-00333
Device Sequence Number3293077
Product Code LXH
UDI-Device IdentifierM684200700131
UDI-PublicM684200700131
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number20070013
Device Catalogue Number20070013
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/18/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date06/30/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR